# SDR ABXA9600440

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED LEFT HAND INBOARD AILERON, LIGHTING HOLE COVER, FRAME AND BULKHEAD WORN, CRACKED AND BROKEN.  REPAIRED END RIB, LEFT HAND INBOARD AILERON, LIGHTING HOLE COVER THAT WAS WORN, CRACKED AND BROKEN IAW ABX REA D857-12485.
